# SDR DALA2017052404145

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB WAS FOUND NEAR STA XRS=414 AT FRONT SPAR WING RT SIDE. RIB NEAR STA XRS=414 AT FRONT SPAR WING RT SIDE WAS REPAIRED PER SRM 57-06B FIG 12 SHEET 2. 51-30-2 AND 51-30-5.
